# SDR WX0A2014120972296

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 49,519 hours, 33,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EXIT ABOVE DOOR, EXIT SIGN, 1 BULB INOPERATIVE.  RELAMPED IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
